# SDR AALA2018051700000

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 16,709 hours, 6,603 cycles
- Engine: Iae V2533A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20534100
- Part serial: 50386
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN NR 2 TIRE APPEARS LOW.  ON REMOVAL OF THE TIRE, FOUND METAL SHAVINGS FROM BRAKE ON TIRE.  FOUND THE NR 2 BRAKE BUSHINGS DAMAGED. FOUND THE NR 2 TIRE ASSY DAMAGED INTERNALLY.
